Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A note on a theorem of J. N. Franklin

Author: Saburô Uchiyama
Journal: Math. Comp. 20 (1966), 139-140
MSC: Primary 10.33; Secondary 10.50
MathSciNet review: 0188191
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.33, 10.50

Retrieve articles in all journals with MSC: 10.33, 10.50

Additional Information

Article copyright: © Copyright 1966 American Mathematical Society